MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA CUSTOMIZED TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA CUSTOMIZED TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number FT17LN35NGE059N
Medical Device Problem Codes Fracture (1260); Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date and manufacture date are unknown, no lot number has been provided.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
A customer reported that an emergency tracheostomy change had to be performed due to the tracheostomy cuff not inflating sufficiently.It was stated also on the inspection, it appeared that there's a hole/split in the cuff of the tracheostomy.Therefore water leaks out and the cuff does not inflate.No report of patient injury.
 
Additional Manufacturer Narrative
Other, other text: h6.Evaluation codes: updated.D3, g1,2 email is: (b)(6) no product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
BIVONA CUSTOMIZED TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17010088
Report Number3012307300-2023-05716
Device Sequence Number15370801
Product Code JOH
UDI-Device Identifier15019517135053
UDI-Public15019517135053
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT17LN35NGE059N
Device Catalogue NumberFT17LN35NGE059N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR
Patient SexUnknown
Patient Weight22 KG